Doctor insights on:
What Is Abilla Fi
Abilify?: It looks like you might be asking about abilify? This is a newer antipsychotic medicine that can sometimes be used to augment antidepressant effect when needed. Also in low doses, it can help anxiety that hasn't responded to other interventions. It isn't something i would recommend long-term for any non-psychotic use, though. ...Read more
Abilify?: It looks like you might be asking about abilify? This is a newer antipsychotic medicine that can also sometimes be used to augment antidepressant effect when needed. Also in low doses, it can help anxiety that hasn't responded to other interventions. Hopefully this need would only be temporary though, because i wouldn't recommend Abilify for long-term non-psychotic use. ...Read more
4 months: Solids usually start at 4 months old. Either start with first stage baby food - fruits or veges.Some babies prefer one over the other.Just remember, introduce one new food either a fruit or a vegetable, every 4 to 7 days to observe for possible allergic reactions. ...Read more
I have glass thats been in my fi ger since december its just now hurting and getting infected what do I do to get it out?
I have a Wi-Fi router in my baby's room. Is this a health concern/risk for the baby? If so is it still a risk even if the router is in another room?
Not a risk: the router is not a risk; however, it is an electrical device and should be kept away from the infant's reach ...Read more
When my son eats choclate his cheecks go warm and red. He is 15 years old. This also happens if he eats other sweet things. He is very healthy and fi?
I've been using wi-fi internet in my home (all day long) for several years. Should i be concerned about the radiation?
Have BP 130-150/70 BPM 50-65. Is this too low a heart beat rate? Am 68 yr old female. Have BP that varies 130-150/70 and heart rate 50-65. Is this too low a heart beat rate? I exercise a lot and have weight under control; lacto/ovo veg diet with some fi
Your : Your BP should be closer to 130/70, systolic BP of 150 is too high. You can try decreasing the salt in your diet, or you may need a change in medication. Also note that a common side effect is diovan. As far as your heart rate is concerned, less than 60 is considered low, however if you are physically fit, your resting heart rate can be low. It sounds like your cardiac wrk up was completely negative therefore i don't feel your heart rate is an issue. I would focus on getting better control of your bp. Please follow up with your doctor. All the best. ...Read more
If fi have disc disiccation with a mild disc bulge that was effacing the thecal sac anteriorly, is there something i can do or does that mean surgery?
Complicated: If you do not have any weakness, bowel, or bladder dysfunction you may be able to be treated with manipulation, physical therapy, traction, and steroids ( either oral or epidural injections). If you have weakness or signs of neuro compromise surgery may be your best option. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- What is a vascular mole?
- What is the use of medofed?
- What is foliate papillae?
- Ask a doctor a question free online
- What is cardiac cough?
- What is epaderm use for?
- What is treatment for angina?
- What is hpv and its causes?
- Is it better to take abilla fi in the morning or at night?